Diffuse stimulant-associated vasculopathy presenting with acute limb ischemia, compartment syndrome, and multifocal visceral infarction.
Аннотация
Stimulant-induced vasculopathy typically presents as localized ischemia secondary to vasospasm and thrombosis. Diffuse involvement of multiple vascular territories is uncommon and may result in severe, multisystem complications and increased morbidity. We report a 40-year-old female with polysubstance exposure, including cocaine and amphetamines, who presented with acute right lower extremity ischemia and compartment syndrome. Computed tomographic angiography demonstrated distal tibial, peroneal, and posterior tibial arterial occlusion. The patient underwent emergent four-compartment fasciotomy, allowing Doppler signals to return. Postoperative complications included rhabdomyolysis, acute kidney injury, bilateral adrenal infarctions, left renal infarction, and persistent foot drop. This case highlights the need to consider stimulant-associated vasculopathy in patients with acute limb ischemia without an embolic source and to evaluate for concurrent renal and visceral ischemic injuries. Early recognition and multidisciplinary management are essential to reduce morbidity.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.